# SDR CA050603002

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: CC670387303
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CLIMB, THE CABIN PRESSURE STARTING INCREASING AND THE CREW COULD NOT ADJUST.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BASE.  MAINTENANCE FOUND SMALL LEAKS ABOVE SERVICE DOOR, FILLET SEALANT ADDED.  AFT CARGO DOOR WAS RE-ADJUSTED, ITS SEAL REPLACED.  PRESSURIZATION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  SEAL: P/N CC670-38730-3.VENDOR: INDUSTRIAL VENTILATION (CAGE: 98269) NOT LISTED IN THE DROP DOWN MENU.
